Open Access
Translator Disclaimer
March 2007 Normal families and shared values of meromorphic functions
Mingliang Fang, Chunlin Lei, Degui Yang
Proc. Japan Acad. Ser. A Math. Sci. 83(3): 36-39 (March 2007). DOI: 10.3792/pjaa.83.36

Abstract

Let $\cal{F}$ be a family of meromorphic functions in a domain $D$, let $q, k$ be two positive integers, and let $a, b$ be two non-zero complex numbers. If, for each $f \in \cal {F}$, the zeros of $f $ have multiplicity at least $ k+1$, and $f=a \Leftrightarrow G(f)=b$, where $G(f)=P(f^{(k)})+H(f)$ be a differential polynomial of $f$ satisfying $q \geq \gamma_H$, and $\frac{\Gamma}{\gamma} |_H < k+1$, then $\cal {F}$ is normal in $D$.

Citation

Download Citation

Mingliang Fang. Chunlin Lei. Degui Yang. "Normal families and shared values of meromorphic functions." Proc. Japan Acad. Ser. A Math. Sci. 83 (3) 36 - 39, March 2007. https://doi.org/10.3792/pjaa.83.36

Information

Published: March 2007
First available in Project Euclid: 9 April 2007

zbMATH: 1179.30033
MathSciNet: MR2317308
Digital Object Identifier: 10.3792/pjaa.83.36

Subjects:
Primary: 30D45

Rights: Copyright © 2007 The Japan Academy

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.83 • No. 3 • March 2007
Back to Top